# SDR SIMA202008242003

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,437 hours, 42,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER NUT PLATE HOLES HAVE CORROSION 7 EA.-C/A-REMOVED AND REPLACED CARGO DOOR LOWER NUT PLATE PROFILE IAW EMB 145 SRM 51-40-02.
